Hypoellipticity in spaces of ultradistributions-Study of a model case


Autoria(s): Cordaro, Paulo D.; Hanges, Nicholas
Contribuinte(s)

UNIVERSIDADE DE SÃO PAULO

Data(s)

07/11/2013

07/11/2013

2012

Resumo

In this work we study C (a)-hypoellipticity in spaces of ultradistributions for analytic linear partial differential operators. Our main tool is a new a-priori inequality, which is stated in terms of the behaviour of holomorphic functions on appropriate wedges. In particular, for sum of squares operators satisfying Hormander's condition, we thus obtain a new method for studying analytic hypoellipticity for such a class. We also show how this method can be explicitly applied by studying a model operator, which is constructed as a perturbation of the so-called Baouendi-Goulaouic operator.

NSF Grant [INT 0227100]

CNPq

FAPESP

Identificador

ISRAEL JOURNAL OF MATHEMATICS, JERUSALEM, v. 191, n. 2, pp. 771-789, OCT, 2012

0021-2172

http://www.producao.usp.br/handle/BDPI/42784

10.1007/s11856-012-0011-6

http://dx.doi.org/10.1007/s11856-012-0011-6

Idioma(s)

eng

Publicador

HEBREW UNIV MAGNES PRESS

JERUSALEM

Relação

ISRAEL JOURNAL OF MATHEMATICS

Direitos

restrictedAccess

Copyright HEBREW UNIV MAGNES PRESS

Palavras-Chave #MATHEMATICS
Tipo

article

original article

publishedVersion